# SDR SWAA2020022841945

- Difficulty date: February 13, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 25,762 hours, 11,305 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN WAS CREASED 9"LONG X 2.2W X .044 DEEP. 12" FROM FORWARD EDGE - 25-5" DOWN FROM TOP EDGE.         / R&R AFT CARGO DOOR PER AMM.
